# SDR HALA2023050100022

- Difficulty date: April 29, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 37,350 hours, 57,985 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB - CABIN DOOR ALERT DISPLAYED IN FLGIHT. CLEANED MED PROXIMITY SENSOR. INTERROGATED PSEU NO CURRENT OR LAST FLIGHT FAULTS SHOWN REF AMM 32-61-01. GOOD FOR SERVICE.
